按条件检索“223”条记录

已选条件: 出版年: 2011 × 机构: 数学学院 × 机构: 计算机科学与技... × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Intravascular ultrasound area strain imaging used to characterize tissue components and assess vulnerability of atherosclerotic plaques in a rabbit model. EI SCOPUS SCIE

作者:Hu XB;Zhang PF;Su HJ;Yi X;Chen L;Rong YY;Zhang K;Li X;Wang L;Sun CL;Cai XJ;Li L;Song JT;Dai XM;Sui XD;Zhang Y;Zhang M

作者机构:[Hu, X.-B] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Zhang, P.-F] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Su, H.-J] School of Mathematics, Shandong University, Jinan, China;[ Yi, X] Beijing JX Digital Wave Co. Ltd., Beijing, China;[ Chen, L] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Rong, Y.-Y] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Zhang, K] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Li, X] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Wang, L] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Sun, C.-L] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Cai, X.-J] Jinan Central Hospital Affiliated to Shandong University, Jinan, China;[ Li, L] Jinan Central Hospital Affiliated to Shandong University, Jinan, China;[ Song, J.-T] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Dai, X.-M] Beijing JX Digital Wave Co. Ltd., Beijing, China;[ Sui, X.-D] Beijing JX Digital Wave Co. Ltd., Beijing, China;[ Zhang, Y] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China;[ Zhang, M] The Key Laboratory of Cardiovascular Remodeling and Function Research, Chinese Ministry of Education and Chinese Ministry of Health, Qilu Hospital of Shandong University, Jinan, China

来源:Ultrasound in Medicine and Biology,ULTRASOUND IN MEDICINE AND BIOLOGY,2011,Vol.37,Issue.10,1579-1587

WOS被引数:9

资源类型:期刊论文

WOS:000295541600005

2. Numerical solutions of backward stochastic differential equations: A finite transposition method SCOPUS SCIE

作者:Wang, Penghui; Zhang, Xu

作者机构:[Wang, Penghui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Xu] Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.; [Zhang, Xu] Sichuan Univ, Yangtze Ctr Math, Chengdu 610064, Peoples R China.

来源:COMPTES RENDUS MATHEMATIQUE,2011,Vol.349,Issue.15-16,901-903

WOS被引数:4

资源类型:期刊论文

WOS:000294833300016

3. On Model Selection Consistency of Bayesian Method for Normal Linear Models EI SCOPUS SCIE

作者:SHUYUN WANG;YIHUI LUAN;QIN CHANG

作者机构:[Wang, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Luan, Y] School of Mathematics, Shandong University, Jinan 250100, China;[ Chang, Q] School of Mathematics, Shandong University, Jinan 250100, China

来源:Communications in statistics: theory and methods,COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2011,Vol.40,Issue.22,4021-4040

资源类型:期刊论文

WOS:000299994600007

4. New Upper Bounds for the Heights of Some Light Subgraphs in 1-Planar Graphs with High Minimum Degree EI SCOPUS SCIE

作者:Zhang, Xin; Wu, Jian-Liang; Liu, Guizhen

作者机构:[Zhang, Xin; Wu, Jian-Liang; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE,2011,Vol.13,Issue.3,9-16

WOS被引数:8

资源类型:期刊论文

WOS:000297927800002

5. THE SECOND MAIN THEOREM OF HOLOMORPHIC CURVES INTO PROJECTIVE SPACES SCOPUS SCIE

作者:PEI-CHU HU;CHUNG-CHUN YANG

作者机构:[Hu, P.-C] Department of Mathematics, Shandong University, Jinan 250100, Shandong, China;[ Yang, C.-C] Department of Mathematics, The Hong Kong University of Science and Technology, Hong Kong, China

来源:Transactions of the American Mathematical Society,TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2011,Vol.363,Issue.12,6465-6479

WOS被引数:1

资源类型:期刊论文

WOS:000296991400017

6. A priori and a posteriori error estimates for the method of lumped masses for parabolic optimal control problems SCOPUS SCIE

作者:Hongfei Fu;Hongxing Rui

作者机构:[Fu, H] School of Mathematics and Computational Science, China University of Petroleum, Qingdao 266555, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China

来源:International journal of computer mathematics,INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2011,Vol.88,Issue.13,2798-2823

WOS被引数:4

资源类型:期刊论文

WOS:000293885100012

7. Edge-choosability of planar graphs without chordal 7-Cycles SCOPUS SCIE

作者:Cai, Jiansheng; Ge, Liansheng; Zhang, Xia; Liu, Guizhen

作者机构:[Cai, Jiansheng] Weifang Univ, Sch Math & Informat Sci, Weifang 261061, Peoples R China.; [Ge, Liansheng; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Xia] Shandong Normal Univ, Coll Math Sci, Jinan 250014, Peoples R China.

来源:ARS COMBINATORIA,2011,Vol.100,169-176

资源类型:期刊论文

WOS:000291893800015

8. Quivers, Quasi-Quantum Groups and Finite Tensor Categories SCOPUS SCIE

作者:Huang, Hua-Lin; Liu, Gongxiang; Ye, Yu

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Gongxiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Ye, Yu] Univ Sci & Technol China, Dept Math, Hefei 230026, Anhui, Peoples R China.

来源:COMMUNICATIONS IN MATHEMATICAL PHYSICS,2011,Vol.303,Issue.3,595-612

WOS被引数:13

资源类型:期刊论文

WOS:000289249700001

9. On Higher Moments of Fourier Coefficients of Holomorphic Cusp Forms SCOPUS SCIE

作者:Lue, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES,2011,Vol.63,Issue.3,634-647

WOS被引数:7

资源类型:期刊论文

WOS:000290815000007

10. L-p-Solutions for Doubly Reflected Backward Stochastic Differential Equations SCOPUS SCIE

作者:El Asri, B.; Hamadene, S.; Wang, H.

作者机构:[El Asri, B.; Hamadene, S.; Wang, H.] Univ Maine, Lab Manceau Math, F-72085 Le Mans 9, France.; [Wang, H.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STOCHASTIC ANALYSIS AND APPLICATIONS,2011,Vol.29,Issue.6,907-932

WOS被引数:5

资源类型:期刊论文

WOS:000299780500001

11. Eigenvalue problems of the model from nonlocal continuum mechanics SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2011,Vol.52,Issue.7

WOS被引数:15

资源类型:期刊论文

WOS:000293478000031

12. Finite Element Approximation of Semilinear Parabolic Optimal Control Problems SCOPUS SCIE

作者:Fu, Hongfei; Rui, Hongxing

作者机构:[Fu, Hongfei] China Univ Petr, Sch Math & Computat Sci, Qingdao 266555, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2011,Vol.4,Issue.4,489-504

WOS被引数:2

资源类型:期刊论文

WOS:000298766300004

13. MAXIMUM PRINCIPLE FOR FORWARD-BACKWARD DOUBLY STOCHASTIC CONTROL SYSTEMS AND APPLICATIONS EI SCOPUS SCIE

作者:Liangquan Zhang;Yufeng Shi

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan 250100, China, Laboratoire de Mathématiques, Université de Bretagne Occidentale, 29285 Brest Cedex, France;[ Shi, Y] School of Mathematics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2011,Vol.17,Issue.4,1174-1197

WOS被引数:5

资源类型:期刊论文

WOS:000297212900014

14. Sums of fourier coefficients of CUSP forms SCOPUS SCIE

作者:Lau, Y.-K.;Lü, G.

作者机构:[Lau, Y.-K] Department of Mathematics, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong;[ Lü, G] Department of Mathematics, Shandong University, Jinan Shandong, 250100, China

来源:The Quarterly Journal of Mathematics,QUARTERLY JOURNAL OF MATHEMATICS,2011,Vol.62,Issue.3,687-716

WOS被引数:31

资源类型:期刊论文

WOS:000294123700010

15. Kunita-Watanabe inequalities and Tanaka formula for multi-dimensional G-Brownian motion EI SCOPUS SCIE

作者:Zhang, Defei; He, Ping; Yang, Xinsong

作者机构:[Zhang, Defei] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Defei; He, Ping; Yang, Xinsong] Honghe Univ, Dept Math, Mengzi 661100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.12,5774-5783

资源类型:期刊论文

WOS:000286969000062

16. Rainbow matchings in properly edge colored graphs SCOPUS SCIE

作者:Wang, Guanghui

作者机构:[Wang, GH]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2011,Vol.18,Issue.1

WOS被引数:12

资源类型:期刊论文

WOS:000293557700007

17. Circular choosability of planar graphs with large girth SCOPUS SCIE

作者:Wang, Guanghui; Liu, Guizhen

作者机构:[Wang, Guanghui; Liu, Guizhen] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.; [Wang, Guanghui] Univ Paris 11, CNRS, UMR 8623, Rech Informat Lab, F-91405 Orsay, France.

来源:ARS COMBINATORIA,2011,Vol.99,65-73

资源类型:期刊论文

WOS:000288971800007

18. On mean values of some arithmetic functions in number fields SCOPUS SCIE

作者:Lü, G.

作者机构:[Lü, G] Department of Mathematics, Shandong University, Jinan Shandong 250100, China

来源:Acta mathematica Hungarica,ACTA MATHEMATICA HUNGARICA,2011,Vol.132,Issue.4,348-357

资源类型:期刊论文

WOS:000293017200005

19. Backward doubly stochastic differential equations with weak assumptions on the coefficients EI SCOPUS SCIE

作者:Lin, Qian

作者机构:[Lin, Qian] Univ Bretagne Occidentale, CNRS, UMR 6205, Math Lab, F-29238 Brest 3, France.; [Lin, Qian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2011,Vol.217,Issue.22,9322-9333

WOS被引数:3

资源类型:期刊论文

WOS:000290902600044

20. Equitable edge-colorings of simple graphs EI SCOPUS SCIE

作者:Zhang, X.;Liu, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong Normal University, jinan, shandong, 250014, China;[ Liu, G] School of Mathematics, Shandong University Jinan, shandong , 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2011,Vol.66,Issue.3,175-197

WOS被引数:4

资源类型:期刊论文

WOS:000287676100001

共 12 页, 223 条记录

TOP